English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 91280/121421 (75%)
Visitors : 25424813      Online Users : 190
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 財務管理學系 > 期刊論文 >  Item 140.119/77956
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/77956

    Title: Dependence structure between the credit default swap return and the kurtosis of the equity return distribution: Evidence from Japan
    Authors: Chen, Yi-Hsuan;Tu, Anthony H.;Wang, Kehluh
    Contributors: 財管系
    Keywords: C14;G13;G15
    Date: 2008-07
    Issue Date: 2015-08-24 12:07:27 (UTC+8)
    Abstract: We examine the dependence structure between the credit default swap (CDS) return and the kurtosis of the corresponding equity return distribution using copula functions to specify its nonnormal and nonlinear relationship. Three candidates, the Gaussian, the Student's t, and the Gumbel copulas, are compared. Daily CDS rates of 46 reference entities are collected from the Tokyo International Financial Exchange covering the period from April 2004 to June 2005. Our empirical results suggest that in lower rating classes, the Gumbel copula is the best fitting model, followed by the Student's t. The dependence structure is positive and asymmetric. To compensate for the higher risk, possibly incurred by more jumps, protection sellers demand higher CDS returns. Meanwhile, the upper tail dependence becomes significant as jump events and CDS returns increase simultaneously. Finally, CDS returns in lower rating classes are more sensitive to jump risk than those in the higher ratings.
    Relation: Journal of International Financial Markets, Institutions and Money, 18(3), 259-271
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.intfin.2006.10.004
    DOI: 10.1016/j.intfin.2006.10.004
    Appears in Collections:[財務管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    259-271.pdf293KbAdobe PDF435View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback